TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Ignorance is bliss..
Average Joe
***
 
kaytastrophie_xo's Avatar
 
Name: A.
Age: 26
Gender: Female
Location: U.S.

Posts: 181
Blog Entries: 8
Join Date: January 6th 2009

Question results of overdosing..? - March 8th 2009, 12:01 AM

I wasn't planning on returning to teenhelp so soon but I'm really scared... I was overdosing on pills a lot for months up, until a week ago due to reasons I don't want to talk about right now. Now I have really bad stomach pain. it's not a stomach ache it's like shocking pain... It gets so bad to the point where I can't walk at that time. I can't eat food without getting this pain. I've been really sick lately and I'm hoping that the stomach pain is a result of being sick but I keep thinking that maybe being sick is a result of overdosing... My parents now know because they suspected I was popping pills so they started keeping count and confronted me a couple days ago. I don't know what to do. I'm trying to wait it out but it's hard. And my mom won't let me take anything at all to releave the pain so I feel like hell. I don't know what to do, I don't know what to think. Is any of what I'm saying rational, or am I over-reacting..?I have no desire to overdose ever again but my mom has doubts, which I guess makes sense. I just wish she could trust me.


Originally joined: June 2008


" He has no remorse for his actions,
And feels nothing but pleasure.
To see her suffer is his joy-
And her innocence is his treasure. "

is this what you really want from me..?

Last edited by Stacey; March 8th 2009 at 05:08 AM. Reason: Marked as triggering, may trigger certain members.
   
  (#2 (permalink)) Old
sphynx Offline
A Work In Progress
Experienced TeenHelper
******
 
sphynx's Avatar
 
Name: Claire
Age: 28
Gender: Female
Location: Far From Home

Posts: 638
Join Date: March 7th 2009

Re: results of overdosing..? - March 8th 2009, 01:29 AM

An overdose of pills, especially multiple times and over a greater length of time, could certainly be the reason behind why you're feeling the way you are, as even over-the-counter pills and other medicines can have a very destructive aftermath. Because of this, taking something more, whether or not you'd intend to abuse it, could end up doing even more damage to your system.

However, as we are not doctors, we can neither diagnose you nor pinpoint the problem. I would recommend booking an appointment with your doctor, as they will be your best bet for figuring out exactly what's bothering you and your stomach, whether it be a run-of-the-mill illness or linked directly to your previous "pill popping." If even it ends up being nothing, it's better to be safe than sorry.


xo Claire
  Send a message via MSN to sphynx  
  (#3 (permalink)) Old
Member
I can't get enough
*********
 
InSovietRussiaORGASMGotU's Avatar
 

Posts: 2,088
Join Date: January 6th 2009

Re: results of overdosing..? - March 8th 2009, 11:18 AM

The stomach pain shouldn't be unexpected: your pop them, and where do they all go? Stomach. You can do the math from there, as well as how much your liver would be hating that. It could be an illness but considering you've been popping pills for a while, I'm more inclined to say the pills. Your mother seems smart, as you've shown she doesn't have a reason to trust you. Well, giving you pain meds could involve some pills and that's not going to go well. Waiting it out is what you have to do, then you can re-earn the trust.
   
  (#4 (permalink)) Old
Hdjdjdjduvieg Offline
Wandering Wayfarer
I've been here a while
********
 
Hdjdjdjduvieg's Avatar
 
Name: no

Posts: 1,127
Join Date: January 6th 2009

Re: results of overdosing..? - March 8th 2009, 02:36 PM

As above said, the pain could be due to the pills. I'd say if it persists more than a few days or a week, see a doc immediately.


I love the name of honour more than I fear death.
   
  (#5 (permalink)) Old
Magical Forest. Offline
Crazy Penguin Lady
I can't get enough
*********
 
Magical Forest.'s Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: UK

Posts: 2,939
Blog Entries: 676
Join Date: January 6th 2009

Re: results of overdosing..? - March 8th 2009, 03:40 PM

Overdosing can do you serious damage. If it's causing you that much pain, I'd advise you to see a doctor as soon as possible.

x
   
  (#6 (permalink)) Old
Stuckinhell Offline
Member
Senior TeenHelper
*******
 
Stuckinhell's Avatar
 
Name: Sammy
Age: 28
Gender: Female
Location: UK

Posts: 813
Join Date: January 6th 2009

Re: results of overdosing..? - March 9th 2009, 04:14 PM

DOCTORS...as people say, chances are it's from OD. You may need your stomach pumped, or something, couldnt say, but doctors can.


   
  (#7 (permalink)) Old
L'espoir Offline
Member
I can't get enough
*********
 
L'espoir's Avatar
 
Name: Jen
Age: 25
Gender: Female
Location: England

Posts: 2,020
Blog Entries: 777
Join Date: January 7th 2009

Re: results of overdosing..? - March 9th 2009, 10:39 PM

You really need to see your GP urgently. Taking overdoses, even small ones, can do serious damage to you. Especially as you are having these pains i would say it is particularly important. You could need treatment for it, and the sooner you get to the doctors the easier it will be. If you leave it too long it could be too late, dying from an overdose is a nasty painful way to go. Im not trying to scare you, just trying to show you how serious it is and the urgency of the matter. Please either go to the hospital or your doctors

Jen
x


PM // VM
   
  (#8 (permalink)) Old
Member
I can't get enough
*********
 
InSovietRussiaORGASMGotU's Avatar
 

Posts: 2,088
Join Date: January 6th 2009

Re: results of overdosing..? - March 10th 2009, 05:04 AM

Quote:
Originally Posted by xsecretsx View Post
DOCTORS...as people say, chances are it's from OD. You may need your stomach pumped, or something, couldnt say, but doctors can.
You wouldn't get the stomach pumped if the overdosed meds aren't there.

Also, I'm assuming most of you aren't medically inclined. But, in medicine the term, OD or O.D. does NOT mean overdose. It means ocular dextra, or for non-latin people, the right eye.

If the meds are out of you, there's not much to be done. The damage is done. Had the meds been in you, depending on the time, still nothing could have been possible. A doctor may prescribe you antibuses, which are meant to act against the meds, so as an example for alcoholism, you take disulfuram, and you'd get enhanced vomiting, hangover feelings, etc... . The idea is, the meds you're overdosing on are no longer giving you "good" feelings but rather making you sick, even on very small doses of the meds.

The pain would probably be due to you taking enough pills to mess around with the stomach lining. Feeling sick or wanting to vomit could be due to triggering the area postrema (which is a CVO), and base of the 4th ventricle, which has receptors for numerous compounds. But in simple terms, the area postrema is a part of the brain where the drug molecules attach and it stimulates the stomach muscles and other muscles to trigger the overall action of vomiting. After the drugs are out, the area postrema may try to keep expelling what it thinks may be drug molecules.

But, if you didn't understand anything I wrote above, the simple translation is this: see a doctor, although they probably cant do too much for you in terms of prescribing. They may refer you to a psychiatrist to get you into a drug-rehab program for youth/adolescents.
   
Closed Thread

Bookmarks

Tags
overdosing, results

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.